Alert archive / Tennessee / Flash Flood Warnings in 1997
Flash Flood Warning 31, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 14, 1997, 5:18 AM EDT for Monroe County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 1997, 5:18 AM EDT (09:18 UTC)
- Expired
- Jun 14, 1997, 9:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Morristown, TN
- Area
- Whole counties
County Monroe County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KMRX 140918 FFWMRX TNC123-141315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KNOXVILLE TRI CITIES TN 518 AM EDT SAT JUN 14 1997 THE NATIONAL WEATHER SERVICE IN KNOXVILLE TRI CITIES HAS ISSUED A FLASH FLOOD WARNING EFFECTIVE UNTIL 915 AM EDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN EAST TENNESSEE ...MONROE COUNTY A RECENT CHECK WITH MONROE COUNTY LAW ENFORCEMENT INDICATED MANY STREETS AND ROADS THROUGHOUT THE COUNTY REMAIN UNDERWATER. THEREFORE ANOTHER FLASH FLOOD WARNING HAS BEEN ISSUED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. HSA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:50 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 14, 3:50 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN 350 AM EDT SAT JUN 14 1997 VERY LTL TIME EARLIER TO LOOK AT MODELS DUE TO LOTS OF SVR WX. TDA...BNDRY SINKING S THRU CWA DURG THE DAY. GOOD AREA OF PVA ACRS MY CWA MOVG SE. HOW MUCH DVLPMT WE GET LATER WL DEPEND ON HOW MUCH SUN BRKS THRU LEFTOVER CONVECTIVE JUNK. BEST POPS THRU MID AFTN NE TN/SW VA...LATE AFTN CNTRL VALLEY...EARLY EVE SE TN/SW NC. WOULD GO FOR GOOD CHC/LIKELY POPS. AS FAR AS TEMPS GO...COOLER FWC LOOKS BEST FOR TRI. RMNDR OF TEMPS OK. TON...VORT MAX WL BE IN W NC MTS BY 00Z W/SFC FRONT TO OUR S. FWC LOW TEMPS LOOK TOO LOW. PREFER WARMER FAN. WOULD INCLD 20 PCT CHC FOR SE TN/SRN MTS/SW NC. EVEN THOUGH MODELS DEPICTING RAPID SUBSIDENCE/CLRG BEHIND FRNT WOULD PREFER TO KEEP FCST MSTLY CLDY. DUE TO RECENT HVY RAINS THINK ANY BRKS IN CLDS WL ALLOW LOW CLDS/FOG TO FORM. SUN...SFC HIGH OVER OH VALLEY AND RIDGING ALOFT BLDG IN WL MAKE FOR A MSTLY SUNNY DAY AFTER AM LOW CLDS/FOG BURN OFF. COOLER FAN HIGHS LOOK BEST. HSA
In the hours before
Local storm report, Jun 14, 12:22 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN
1104 PM EDT SAT JUN 14 1997
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
530 PM 10 SW LOUDON TN WIND DAMAGE
06/13/97 LOUDON SEVERAL TREES REPORTED DOWN
IN SOUTHWEST PORTION OF
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
545 PM 5 N JAMESTOWN TN WIND DAMAGE
06/13/97 FENTRESS SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF COUNTY. REPORTED
BY THE SHERIFF'S OFFICE.
555 PM NEAR SUNBRIGHT TN WIND DAMAGE
06/13/97 MORGAN SEVERAL TREES AND POWER
LINES DOWN ACROSS THE
NORTHERN PORTION OF THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
555 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 SCOTT NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CAMPBELL NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S DISPATCH.
640 PM IN ANDERSONVILLE TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN, A FLAG
POLE DOWN AND ESTIMATED 60
MPH WINDS IN ANDERSONVILLE.
REPORTED BY THE SHERIFF'S
DISPATCH.
650 PM IN LAKE CITY TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN IN LAKE
CITY. REPORTED BY THE
SHERIFF'S DISPATCH.
700 PM NEAR SALE CREEK TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES REPORTED DOWN
IN NORTHERN PORTION OF
COUNTY IN AND AROUND SALE
CREEK. REPORTED BY THE
SHERIFF'S OFFICE.
645 PM 5 N TAZEWELL TN WIND DAMAGE
06/13/97 CLAIBORNE NUMEROUS TREES DOWN NORTH OF
TAZEWELL. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 LEE NUMEROUS TREES DOWN
COUNTYWIDE. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM NEAR PHILADELPHIA TN WIND DAMAGE
06/13/97 LOUDON NUMEROUS TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR AND WEST OF
PHILADELPHIA. REPORTED BY
THE SHERIFF'S OFFICE.
655 PM IN EAST KNOXVILLE TN 0.75 INCH HAIL
06/13/97 KNOX 3/4 INCH HAIL JUST OFF OF
THE I-640 BY-PASS IN EAST
KNOXVILLE. REPORTED BY
OFF-DUTY NATIONAL WEATHER
SERVICE EMPLOYEE.
717 PM 7 S MARYVILLE TN WIND DAMAGE
06/13/97 BLOUNT NUMEROUS TREES DOWN NEAR AND
ALONG MONTVALE ROAD. HIGH
WATER PROBLEMS ON HIGHWAY
411 SOUTH AND ON OLD NILES
FERRY ROAD.
700 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNION NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM NEAR WISE VA WIND DAMAGE
06/13/97 WISE ONE TREE REPORTED DOWN NEAR
WISE AND ANOTHER TREE
REPORTED DOWN ON ROUTE 72
NEAR COEBURN AT 730 PM.
REPORTED BY THE SHERIFF'S
OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JEFFERSON NUMEROUS TREES AND POWER
LINES DOWN BETWEEN NEW
MARKET AND TALBOTT. REPORTED
BY THE SHERIFF'S OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 GRAINGER NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HANCOCK NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
750 PM 5-10 W SEVIERVILLE TN WIND DAMAGE
06/13/97 SEVIER TREES DOWN ON THOMAS CIRCLE
AND IN WESTERN PORTION OF
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM NEAR BAKEWELL TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF THE COUNTY. TREES
ALSO REPORTED DOWN IN THE
BACK VALLEY AND BIRCHWOOD
AREAS AT 750 PM.
710 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CLAIBORNE TREES DOWN ALL OVER
HARROGATE BLOCKING HIGHWAY
25E BETWEEN TAZEWELL AND
HARROGATE. ROOFS OFF
TRAILERS IN SOUTHERN PART OF
COUNTY IN THE POWELL VALLEY.
TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES AND POWERLINES DOWN
ACROSS THE COUNTY.Local storm report, Jun 14, 1:03 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN
1104 PM EDT SAT JUN 14 1997
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
530 PM 10 SW LOUDON TN WIND DAMAGE
06/13/97 LOUDON SEVERAL TREES REPORTED DOWN
IN SOUTHWEST PORTION OF
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
545 PM 5 N JAMESTOWN TN WIND DAMAGE
06/13/97 FENTRESS SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF COUNTY. REPORTED
BY THE SHERIFF'S OFFICE.
555 PM NEAR SUNBRIGHT TN WIND DAMAGE
06/13/97 MORGAN SEVERAL TREES AND POWER
LINES DOWN ACROSS THE
NORTHERN PORTION OF THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
555 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 SCOTT NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CAMPBELL NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S DISPATCH.
640 PM IN ANDERSONVILLE TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN, A FLAG
POLE DOWN AND ESTIMATED 60
MPH WINDS IN ANDERSONVILLE.
REPORTED BY THE SHERIFF'S
DISPATCH.
650 PM IN LAKE CITY TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN IN LAKE
CITY. REPORTED BY THE
SHERIFF'S DISPATCH.
700 PM NEAR SALE CREEK TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES REPORTED DOWN
IN NORTHERN PORTION OF
COUNTY IN AND AROUND SALE
CREEK. REPORTED BY THE
SHERIFF'S OFFICE.
645 PM 5 N TAZEWELL TN WIND DAMAGE
06/13/97 CLAIBORNE NUMEROUS TREES DOWN NORTH OF
TAZEWELL. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 LEE NUMEROUS TREES DOWN
COUNTYWIDE. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM NEAR PHILADELPHIA TN WIND DAMAGE
06/13/97 LOUDON NUMEROUS TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR AND WEST OF
PHILADELPHIA. REPORTED BY
THE SHERIFF'S OFFICE.
655 PM IN EAST KNOXVILLE TN 0.75 INCH HAIL
06/13/97 KNOX 3/4 INCH HAIL JUST OFF OF
THE I-640 BY-PASS IN EAST
KNOXVILLE. REPORTED BY
OFF-DUTY NATIONAL WEATHER
SERVICE EMPLOYEE.
717 PM 7 S MARYVILLE TN WIND DAMAGE
06/13/97 BLOUNT NUMEROUS TREES DOWN NEAR AND
ALONG MONTVALE ROAD. HIGH
WATER PROBLEMS ON HIGHWAY
411 SOUTH AND ON OLD NILES
FERRY ROAD.
700 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNION NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM NEAR WISE VA WIND DAMAGE
06/13/97 WISE ONE TREE REPORTED DOWN NEAR
WISE AND ANOTHER TREE
REPORTED DOWN ON ROUTE 72
NEAR COEBURN AT 730 PM.
REPORTED BY THE SHERIFF'S
OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JEFFERSON NUMEROUS TREES AND POWER
LINES DOWN BETWEEN NEW
MARKET AND TALBOTT. REPORTED
BY THE SHERIFF'S OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 GRAINGER NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HANCOCK NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
750 PM 5-10 W SEVIERVILLE TN WIND DAMAGE
06/13/97 SEVIER TREES DOWN ON THOMAS CIRCLE
AND IN WESTERN PORTION OF
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM NEAR BAKEWELL TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF THE COUNTY. TREES
ALSO REPORTED DOWN IN THE
BACK VALLEY AND BIRCHWOOD
AREAS AT 750 PM.
710 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CLAIBORNE TREES DOWN ALL OVER
HARROGATE BLOCKING HIGHWAY
25E BETWEEN TAZEWELL AND
HARROGATE. ROOFS OFF
TRAILERS IN SOUTHERN PART OF
COUNTY IN THE POWELL VALLEY.
TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES AND POWERLINES DOWN
ACROSS THE COUNTY.
735 PM ROSE HILL VA TORNADO
06/13/97 LEE NUMEROUS REPORTS OF TREES
DOWN WITH SEVERAL REPORTS OF
A TORNADO BEING SPOTTED. A
ROOF WAS BLOWN OFF A HOUSE
IN ROSE HILL AND A DIESEL
STORAGE TANK WAS BLOWN OVER.
725 PM 5 SW MORRISTOWN TN 50 MPH TSTM GUST
06/13/97 HAMBLEN OBSERVED AT THE NATIONAL
WEATHER SERVICE OFFICE.
740 PM 5 SW MORRISTOWN TN 1.00 INCH HAIL
06/13/97 HAMBLEN REPORTED BY MILLSTONE GOLF
COURSE.
745 PM 6 SE MORRISTOWN TN WIND DAMAGE
06/13/97 HAMBLEN NUMEROUS TREES DOWN ACROSS
SE PART OF COUNTY.
745 PM DANDRIDGE TN WIND DAMAGE
06/13/97 JEFFERSON TREES DOWN NEAR DANDRIDGE ON
CHESTNUT GROVE. POWERLINES
DOWN IN NEW MARKET.
810 PM ATHENS TN WIND DAMAGE
06/13/97 MCMINN TREES DOWN ON DECATUR PIKE,
N. JACKSON AND COLLEGE
STREET.
805 PM MOSHEIM TN WIND DAMAGE
06/13/97 GREENE ROOF DAMAGE AND TREES DOWN
NEAR MOSHEIM.
825 PM GREENEVILLE TN WIND DAMAGE
06/13/97 GREENE TREES DOWN IN GREENEVILLE.
820 PM GRAY TN WIND DAMAGE
06/13/97 WASHINGTON MAN TRAPPED IN CAR FROM
FALLING TREES. REPORTED BY
TV METEOROLOGIST. TREES ALSO
DOWN BETWEEN JONESBOROUGH
AND JOHNSON CITY.
825 PM BRISTOL TN 60 MPH TSTM GUST
06/13/97 SULLIVAN
820 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 COCKE TREES DOWN ON POWERLINES ON
WILHITE ROAD NEAR THE COCKE
COUNTY LINE.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNICOI TREES AND POWERLINES DOWN
COUNTY WIDE.
830 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 WASHINGTON TREES AND POWERLINES DOWN
COUNTYWIDE.
839 PM SWEETWATER TN WIND DAMAGE
06/13/97 MONROE A POWERPOLE WAS BLOWN DOWN
ON FRONTIER ROAD. PEA SIZE
HAIL REPORTED IN
MADISONVILLE.
830 PM LIMESTONE TN WIND DAMAGE
06/13/97 WASHINGTON 10 HOMES WERE DAMAGED NEAR
LIMESTONE.
830 PM POWDER BRANCH TN WIND DAMAGE
06/13/97 CARTER NUMEROUS TREES DOWN IN
POWDER CREEK AND GAP CREEK
AREA.
845 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JOHNSON NUMEROUS TREES AND
POWERLINES DOWN ACROSS
COUNTY.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES DOWN ACROSS COUNTY.
835 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES DOWN ACROSS COUNTY.
1120 PM 2 E DAYTON TN 1.75 INCH HAIL
06/13/97 RHEA
1115 PM 3 E DAYTON TN WIND DAMAGE
06/13/97 RHEA TREES DOWN ON DAYTON
MOUNTAIN.
1201 AM 5 N ATHENS TN 1.75 INCH HAIL
06/1@4/97 MCMINN GOLFBALL SIZE HAIL REPORTED
BETWEEN ATHENS AND NIOTA.
1213 AM ENGLEWOOD TN 1.00 INCH HAIL
06/14/97 MCMINNLocal storm report, Jun 14, 1:48 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT..CORRECTION
NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN
145 AM EDT SAT JUN 14 1997
...SEVERE WEATHER EVENT FROM 6/13/97 THROUGH 6/14/97...
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
530 PM 10 SW LOUDON TN WIND DAMAGE
06/13/97 LOUDON SEVERAL TREES REPORTED DOWN
IN SOUTHWEST PORTION OF
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
545 PM 5 N JAMESTOWN TN WIND DAMAGE
06/13/97 FENTRESS SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF COUNTY. REPORTED
BY THE SHERIFF'S OFFICE.
555 PM NEAR SUNBRIGHT TN WIND DAMAGE
06/13/97 MORGAN SEVERAL TREES AND POWER
LINES DOWN ACROSS THE
NORTHERN PORTION OF THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
555 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 SCOTT NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CAMPBELL NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S DISPATCH.
640 PM IN ANDERSONVILLE TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN, A FLAG
POLE DOWN AND ESTIMATED 60
MPH WINDS IN ANDERSONVILLE.
REPORTED BY THE SHERIFF'S
DISPATCH.
650 PM IN LAKE CITY TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN IN LAKE
CITY. REPORTED BY THE
SHERIFF'S DISPATCH.
700 PM NEAR SALE CREEK TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES REPORTED DOWN
IN NORTHERN PORTION OF
COUNTY IN AND AROUND SALE
CREEK. REPORTED BY THE
SHERIFF'S OFFICE.
645 PM 5 N TAZEWELL TN WIND DAMAGE
06/13/97 CLAIBORNE NUMEROUS TREES DOWN NORTH OF
TAZEWELL. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 LEE NUMEROUS TREES DOWN
COUNTYWIDE. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM NEAR PHILADELPHIA TN WIND DAMAGE
06/13/97 LOUDON NUMEROUS TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR AND WEST OF
PHILADELPHIA. REPORTED BY
THE SHERIFF'S OFFICE.
655 PM IN EAST KNOXVILLE TN 0.75 INCH HAIL
06/13/97 KNOX 3/4 INCH HAIL JUST OFF OF
THE I-640 BY-PASS IN EAST
KNOXVILLE. REPORTED BY
OFF-DUTY NATIONAL WEATHER
SERVICE EMPLOYEE.
717 PM 7 S MARYVILLE TN WIND DAMAGE
06/13/97 BLOUNT NUMEROUS TREES DOWN NEAR AND
ALONG MONTVALE ROAD. HIGH
WATER PROBLEMS ON HIGHWAY
411 SOUTH AND ON OLD NILES
FERRY ROAD.
700 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNION NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM NEAR WISE VA WIND DAMAGE
06/13/97 WISE ONE TREE REPORTED DOWN NEAR
WISE AND ANOTHER TREE
REPORTED DOWN ON ROUTE 72
NEAR COEBURN AT 730 PM.
REPORTED BY THE SHERIFF'S
OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JEFFERSON NUMEROUS TREES AND POWER
LINES DOWN BETWEEN NEW
MARKET AND TALBOTT. REPORTED
BY THE SHERIFF'S OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 GRAINGER NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HANCOCK NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
750 PM 5-10 W SEVIERVILLE TN WIND DAMAGE
06/13/97 SEVIER TREES DOWN ON THOMAS CIRCLE
AND IN WESTERN PORTION OF
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM NEAR BAKEWELL TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF THE COUNTY. TREES
ALSO REPORTED DOWN IN THE
BACK VALLEY AND BIRCHWOOD
AREAS AT 750 PM.
710 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CLAIBORNE TREES DOWN ALL OVER
HARROGATE BLOCKING HIGHWAY
25E BETWEEN TAZEWELL AND
HARROGATE. ROOFS OFF
TRAILERS IN SOUTHERN PART OF
COUNTY IN THE POWELL VALLEY.
TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES AND POWERLINES DOWN
ACROSS THE COUNTY.
735 PM ROSE HILL VA TORNADO
06/13/97 LEE NUMEROUS REPORTS OF TREES
DOWN WITH SEVERAL REPORTS OF
A TORNADO BEING SPOTTED. A
ROOF WAS BLOWN OFF A HOUSE
IN ROSE HILL AND A DIESEL
STORAGE TANK WAS BLOWN OVER.
725 PM 5 SW MORRISTOWN TN 50 MPH TSTM GUST
06/13/97 HAMBLEN OBSERVED AT THE NATIONAL
WEATHER SERVICE OFFICE.
740 PM 5 SW MORRISTOWN TN 1.00 INCH HAIL
06/13/97 HAMBLEN REPORTED BY MILLSTONE GOLF
COURSE.
745 PM 6 SE MORRISTOWN TN WIND DAMAGE
06/13/97 HAMBLEN NUMEROUS TREES DOWN ACROSS
SE PART OF COUNTY.
745 PM DANDRIDGE TN WIND DAMAGE
06/13/97 JEFFERSON TREES DOWN NEAR DANDRIDGE ON
CHESTNUT GROVE. POWERLINES
DOWN IN NEW MARKET.
810 PM ATHENS TN WIND DAMAGE
06/13/97 MCMINN TREES DOWN ON DECATUR PIKE,
N. JACKSON AND COLLEGE
STREET.
805 PM MOSHEIM TN WIND DAMAGE
06/13/97 GREENE ROOF DAMAGE AND TREES DOWN
NEAR MOSHEIM.
825 PM GREENEVILLE TN WIND DAMAGE
06/13/97 GREENE TREES DOWN IN GREENEVILLE.
820 PM GRAY TN WIND DAMAGE
06/13/97 WASHINGTON MAN TRAPPED IN CAR FROM
FALLING TREES. REPORTED BY
TV METEOROLOGIST. TREES ALSO
DOWN BETWEEN JONESBOROUGH
AND JOHNSON CITY.
825 PM BRISTOL TN 60 MPH TSTM GUST
06/13/97 SULLIVAN
820 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 COCKE TREES DOWN ON POWERLINES ON
WILHITE ROAD NEAR THE COCKE
COUNTY LINE.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNICOI TREES AND POWERLINES DOWN
COUNTY WIDE.
830 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 WASHINGTON TREES AND POWERLINES DOWN
COUNTYWIDE.
839 PM SWEETWATER TN WIND DAMAGE
06/13/97 MONROE A POWERPOLE WAS BLOWN DOWN
ON FRONTIER ROAD. PEA SIZE
HAIL REPORTED IN
MADISONVILLE.
830 PM LIMESTONE TN WIND DAMAGE
06/13/97 WASHINGTON 10 HOMES WERE DAMAGED NEAR
LIMESTONE.
830 PM POWDER BRANCH TN WIND DAMAGE
06/13/97 CARTER NUMEROUS TREES DOWN IN
POWDER CREEK AND GAP CREEK
AREA.
845 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JOHNSON NUMEROUS TREES AND
POWERLINES DOWN ACROSS
COUNTY.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES DOWN ACROSS COUNTY.
835 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES DOWN ACROSS COUNTY.
1120 PM 2 E DAYTON TN 1.75 INCH HAIL
06/13/97 RHEA
1115 PM 3 E DAYTON TN WIND DAMAGE
06/13/97 RHEA TREES DOWN ON DAYTON
MOUNTAIN.
1201 AM 5 N ATHENS TN 1.75 INCH HAIL
06/14/97 MCMINN GOLFBALL SIZE HAIL REPORTED
BETWEEN ATHENS AND NIOTA.
1213 AM ENGLEWOOD TN 1.00 INCH HAIL
06/14/97 MCMINN
1240 AM COUNTYWIDE TN WIND DAMAGE
06/14/97 MONROE NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
THE PUBLIC REPORTED A
POSSIBLE TORNADO SIGHTING AT
1250 AM. REPORT RECEIVED
FROM THE PUBLIC AT 108 AM,
NO AREA GIVEN.
114 AM 10 SSW CLEVELAND TN WIND DAMAGE
06/14/97 BRADLEY SEVERAL TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR THE GEORGIA
BORDER. ONE GIANT OAK TREE
DOWN ON RED CLAY PARK ROAD
AND OTHER TREES DOWN ON HUNT
ROAD. REPORTED BY THE
SHERIFF'S OFFICE.
109 AM 1 NW TOWNSEND TN WIND DAMAGE
06/14/97 BLOUNT SEVERAL TREES REPORTED DOWN
ALONG AND NEAR ROUTE 321
EAST, JUST OUTSIDE OF
TOWNSEND. REPORTED BY THE
SHERIFF'S OFFICE.
MORE TO FOLLOW
!
END/FERRELLLocal storm report, Jun 14, 4:11 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT..CORRECTION
NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN
410 AM EDT SAT JUN 14 1997
...SEVERE WEATHER EVENT FROM 6/13/97 THROUGH 6/14/97...
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
530 PM 10 SW LOUDON TN WIND DAMAGE
06/13/97 LOUDON SEVERAL TREES REPORTED DOWN
IN SOUTHWEST PORTION OF
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
545 PM 5 N JAMESTOWN TN WIND DAMAGE
06/13/97 FENTRESS SEVERAL TREES AND POWERLINES
DOWN ACROSS NORTHERN PORTION
OF COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
555 PM NEAR SUNBRIGHT TN WIND DAMAGE
06/13/97 MORGAN SEVERAL TREES AND POWERLINES
DOWN ACROSS THE NORTHERN
PORTION OF THE COUNTY.
REPORTED BY THE SHERIFF'S
OFFICE.
555 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 SCOTT NUMEROUS TREES AND
POWERLINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CAMPBELL NUMEROUS TREES AND
POERLINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S DISPATCH.
640 PM IN ANDERSONVILLE TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN, A FLAG
POLE DOWN AND ESTIMATED 60
MPH WINDS IN ANDERSONVILLE.
REPORTED BY THE SHERIFF'S
DISPATCH.
650 PM IN LAKE CITY TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN IN LAKE
CITY. REPORTED BY THE
SHERIFF'S DISPATCH.
700 PM NEAR SALE CREEK TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES REPORTED DOWN
IN NORTHERN PORTION OF
COUNTY IN AND AROUND SALE
CREEK. REPORTED BY THE
SHERIFF'S OFFICE.
645 PM 5 N TAZEWELL TN WIND DAMAGE
06/13/97 CLAIBORNE NUMEROUS TREES DOWN NORTH OF
TAZEWELL. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 LEE NUMEROUS TREES DOWN
COUNTYWIDE. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM NEAR PHILADELPHIA TN WIND DAMAGE
06/13/97 LOUDON NUMEROUS TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR AND WEST OF
PHILADELPHIA. REPORTED BY
THE SHERIFF'S OFFICE.
655 PM IN EAST KNOXVILLE TN 0.75 INCH HAIL
06/13/97 KNOX 3/4 INCH HAIL JUST OFF OF
THE I-640 BY-PASS IN EAST
KNOXVILLE. REPORTED BY
OFF-DUTY NATIONAL WEATHER
SERVICE EMPLOYEE.
717 PM 7 S MARYVILLE TN WIND DAMAGE
06/13/97 BLOUNT NUMEROUS TREES DOWN NEAR AND
ALONG MONTVALE ROAD. HIGH
WATER PROBLEMS ON HIGHWAY
411 SOUTH AND ON OLD NILES
FERRY ROAD.
700 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNION NUMEROUS TREES AND
POWERLINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM NEAR WISE VA WIND DAMAGE
06/13/97 WISE ONE TREE REPORTED DOWN NEAR
WISE. REPORTED BY SHERIFF'S
OFFICE.
730 PM NEAR COEBURN VA WIND DAMAGE
6/14/97 WISE ONE TREE REPORTED DOWN ON
ROUTE 72 NEAR COEBURN.
REPORTED BY THE SHERIFF'S
OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JEFFERSON NUMEROUS TREES AND
POWERLINES DOWN BETWEEN NEW
MARKET AND TALBOTT. REPORTED
BY THE SHERIFF'S OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 GRAINGER NUMEROUS TREES AND
POWERLINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HANCOCK NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
750 PM 5-10 W SEVIERVILLE TN WIND DAMAGE
06/13/97 SEVIER TREES DOWN ON THOMAS CIRCLE
AND IN WESTERN PORTION OF
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM NEAR BAKEWELL TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES AND
POWERLINES DOWN ACROSS
NORTHERN PORTION OF THE
COUNTY REPORTED BY THE
SHERIFF'S OFFICE.
750 PM IN BIRCHWOOD TN WIND DAMAGE
6/13/97 HAMILTON SEVERAL TREES DOWN IN AND
AROUND BIRCHWOOD AND BACK
BACK VALLEY COMMUNITIES.
710 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CLAIBORNE TREES DOWN ALL OVER
HARROGATE BLOCKING HIGHWAY
25E BETWEEN TAZEWELL AND
HARROGATE. ROOFS OFF
TRAILERS IN SOUTHERN PART OF
COUNTY IN THE POWELL VALLEY.
TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES AND POWERLINES DOWN
ACROSS THE COUNTY.
735 PM ROSE HILL VA TORNADO
06/13/97 LEE NUMEROUS REPORTS OF TREES
DOWN WITH SEVERAL REPORTS OF
A TORNADO BEING SPOTTED. A
ROOF WAS BLOWN OFF A HOUSE
IN ROSE HILL AND A DIESEL
STORAGE TANK WAS BLOWN OVER.
725 PM 5 SW MORRISTOWN TN 50 MPH TSTM GUST
06/13/97 HAMBLEN OBSERVED AT THE NATIONAL
WEATHER SERVICE OFFICE.
740 PM 5 SW MORRISTOWN TN 1.00 INCH HAIL
06/13/97 HAMBLEN REPORTED BY MILLSTONE GOLF
COURSE.
745 PM 6 SE MORRISTOWN TN WIND DAMAGE
06/13/97 HAMBLEN NUMEROUS TREES DOWN ACROSS
SE PART OF COUNTY.
745 PM DANDRIDGE TN WIND DAMAGE
06/13/97 JEFFERSON TREES DOWN NEAR DANDRIDGE ON
CHESTNUT GROVE. POWERLINES
DOWN IN NEW MARKET.
810 PM ATHENS TN WIND DAMAGE
06/13/97 MCMINN TREES DOWN ON DECATUR PIKE,
NORTH JACKSON STREET AND
COLLEGE STREET.
805 PM MOSHEIM TN WIND DAMAGE
06/13/97 GREENE ROOF DAMAGE AND TREES DOWN
NEAR MOSHEIM.
825 PM GREENEVILLE TN WIND DAMAGE
06/13/97 GREENE TREES DOWN IN GREENEVILLE.
820 PM GRAY TN WIND DAMAGE
06/13/97 WASHINGTON MAN TRAPPED IN CAR FROM
FALLING TREES. REPORTED BY
TV METEOROLOGIST. TREES ALSO
DOWN BETWEEN JONESBOROUGH
AND JOHNSON CITY.
825 PM BRISTOL TN 60 MPH TSTM GUST
06/13/97 SULLIVAN
820 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 COCKE TREES DOWN ON POWERLINES ON
WILHITE ROAD NEAR THE COCKE
COUNTY LINE.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNICOI TREES AND POWERLINES DOWN
COUNTY WIDE.
830 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 WASHINGTON TREES AND POWERLINES DOWN
COUNTYWIDE.
839 PM SWEETWATER TN WIND DAMAGE
06/13/97 MONROE A POWERPOLE WAS BLOWN DOWN
ON FRONTIER ROAD. PEA SIZE
HAIL REPORTED IN
MADISONVILLE.
830 PM LIMESTONE TN WIND DAMAGE
06/13/97 WASHINGTON 10 HOMES WERE DAMAGED NEAR
LIMESTONE.
830 PM POWDER BRANCH TN WIND DAMAGE
06/13/97 CARTER NUMEROUS TREES DOWN IN
POWDER CREEK AND GAP CREEK
AREA.
845 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JOHNSON NUMEROUS TREES AND
POWERLINES DOWN ACROSS
COUNTY.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES DOWN ACROSS COUNTY.
835 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES DOWN ACROSS COUNTY.
1120 PM 2 E DAYTON TN 1.75 INCH HAIL
06/13/97 RHEA
1115 PM 3 E DAYTON TN WIND DAMAGE
06/13/97 RHEA TREES DOWN ON DAYTON
MOUNTAIN.
1201 AM 5 N ATHENS TN 1.75 INCH HAIL
06/14/97 MCMINN GOLFBALL SIZE HAIL REPORTED
BETWEEN ATHENS AND NIOTA.
1213 AM ENGLEWOOD TN 1.00 INCH HAIL
06/14/97 MCMINN
1240 AM 2 N NIOTA TN WIND DAMAGE
06/14/97 MCMINN SEVERAL TREES DOWN ACROSS
THE NORTHERN PORTION OF
THE COUNTY. REPORTED BY
SHERIFF'S OFFICE.
1240 AM COUNTYWIDE TN WIND DAMAGE
06/14/97 MONROE NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE. THE
PUBLIC REPORTED A POSSIBLE
TORNADO SIGHTING AT 1250 AM.
REPORT RECEIVED FROM THE
PUBLIC AT 108 AM, NO AREA
GIVEN.
100 AM IN BENTON TN WIND DAMAGE
06/14/97 POLK POWERLINES DOWN IN AND AROUND
THE CITY OF BENTON WITH MANY
POWER OUTAGES. TOTAL POWER AND
COMMUNICATIONS BLACKOUT AT
SHERIFF'S DISPATCH FOR ABOUT
40 MINUTES. REPORTED BY
SHERIFF'S OFFICE.
114 AM 10 SSW CLEVELAND TN WIND DAMAGE
06/14/97 BRADLEY SEVERAL TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR THE GEORGIA
BORDER. ONE GIANT OAK TREE
DOWN ON RED CLAY PARK ROAD
AND OTHER TREES DOWN ON HUNT
ROAD. REPORTED BY THE
SHERIFF'S OFFICE.
115 AM IN DUCKTOWN TN WIND DAMAGE
06/14/97 POLK SEVERAL LARGE LIMBS DOWNED
ON ROADWAY. REPORTED BY THE
SHERIFF'S OFFICE.
109 AM 1 NW TOWNSEND TN WIND DAMAGE
06/14/97 BLOUNT SEVERAL TREES REPORTED DOWN
ALONG AND NEAR ROUTE 321
EAST, JUST OUTSIDE OF
TOWNSEND. REPORTED BY THE
SHERIFF'S OFFICE.
100 AM COUNTYWIDE TN FLOODING
06/14/97 MONROE FROM 100 AM THROUGH PRESENT
NUMEROUS STREETS AND ROADS
COVERED WITH WATER
COUNTYWIDE BUT ESPECIALLY IN
THE CITIES OF SWEETWATER,
TELLICO PLAINS, MADISONVILLE
AND VONORE. SOME ROADS ARE
n COVERED WITH WATER UP TO 2
FEET OR MORE IN DEPTH.
...CORRECTED FOR SPELLING AND TO ADD ADDTIONAL REPORTS...
END/
FF/HWThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:02 PM EDT | Severe Thunderstorm Warning | MRX | Unicoi | 58 min |
| Jun 13, 8:20 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Washington | 55 min |
| Jun 13, 8:33 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 42 min |
| Jun 13, 10:31 PM EDT | Severe Thunderstorm Warning | MRX | Fentress, Morgan, Scott | 59 min |
| Jun 13, 10:48 PM EDT | Severe Thunderstorm Warning | MRX | Rhea | 57 min |
| Jun 13, 11:23 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 67 min |
| Jun 13, 11:59 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 46 min |
| Jun 14, 12:09 AM EDT | Severe Thunderstorm Warning | MRX | Monroe | 66 min |
| Jun 14, 12:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 59 min |
| Jun 14, 12:37 AM EDT | Severe Thunderstorm Warning | MRX | Blount | 68 min |
| Jun 14, 1:17 AM EDT | Flash Flood Warning | MRX | Monroe | 4 hr |
| Jun 14, 8:22 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 68 min |
| Jun 14, 2:59 PM EDT | Flash Flood Warning | MRX | Scott | 3 hr |
| Jun 14, 3:37 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 68 min |
| Jun 14, 4:08 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 67 min |
| Jun 14, 4:31 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 59 min |
| Jun 14, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 63 min |
| Jun 14, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen | 64 min |
| Jun 14, 5:12 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 63 min |
| Jun 14, 5:34 PM EDT | Tornado Warning | MRX | Sevier | 41 min |
| Jun 14, 6:12 PM EDT | Flash Flood Warning | MRX | Cocke, Greene, Hamblen | 3 hr |
| Jun 14, 6:12 PM EDT | Flash Flood Warning | MRX | Jefferson, Sevier | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 1997Every flash flood warning in 1997
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.